Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 249, NWS Kansas City, MO

December 23, 2009Cooper County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Dec 23, 2009, 2:00 PM CST for Cooper County, Saline County, Missouri. It took effect at Dec 23, 2009, 11:43 PM CST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Dec 23, 2009, 2:00 PM CST (20:00 UTC)
In effect from
Dec 23, 2009, 11:43 PM CST
Expired
Dec 29, 2009, 12:02 AM CST
In force
5 days
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Cooper County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 28.45 ft at Dec 27, 2009, 11:00 AM CST.

actionminormoderate10203012/2312/2412/2512/2612/2712/2812/2912/30
Action stage
19 ft
Minor stage
24 ft
Moderate stage
29 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 23, 11:55 AM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Dec 23, 11:55 AM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 AM CST WED DEC 23 2009

...UPDATED AVIATION DISCUSSION...

.UPDATE...
/1050 AM CST WED DEC 23 2009/
CLUSTER OF THUNDERSTORMS CURRENTLY LIFTING ACROSS PORTIONS OF
SOUTHEAST KANSAS WILL CONTINUE NORTHWARD THROUGH THE REMAINDER OF THE
MORNING HOURS. THIS ACTIVITY SEEMS TO BE LOCATED WITHIN FAVORABLE
EXIT REGION OF APPROACHING UPPER JET COUPLED WITH BROAD ISENTROPIC
ASCENT AS MODEST LLVL H85 FLOW OF 20-30 KTS...VIA LATEST REGIONAL
VWP...NOSES INTO THE REGION. THIS HIGHER THETA E AIR MASS WAS
TRANSPORTING WEAK ELEVATED INSTABILITY INTO THE REGION ON THE ORDER
OF MUCAPE VALUES OF 100-200 J/KG. COUPLED WITH MODEST LLVL SHEAR HAS
RESULTED IN PERIODIC INTENSIFICATION OF ISOLATED UPDRAFTS WITHIN THE
CLUSTER. GIVEN VERY LOW FREEZING LEVELS...IE 7500 FT AGL VIA 12Z TOP
RAOB...AND MODEST MID LEVEL LAPSE RATES...SMALL HAIL APPEARS TO BE
THE MAIN THREAT WITH THIS ACTIVITY ALTHOUGH A BRIEF HIGHER WIND GUST
MAY ALSO BE CAPABLE OF MIXING DOWN. THE ACTIVITY SHOULD WEAKEN
GRADUALLY WITH NORTHERN EXTENT AS IT BECOME FURTHER REMOVED FROM THE
WEAK INSTABILITY/STRONGER LLVL SHEAR AXIS.

DEROCHE

&&

.DISCUSSION...
/440 AM CST WED DEC 23 2009/

...SIGNIFICANT WINTER STORM TO AFFECT THE AREA DURING PEAK TRAVEL
TIME THURSDAY AND FRIDAY...

DOUBLE BARRELED PV ANOMALY STRETCHES FROM SRN CALIFORNIA THROUGH
WRN NEW MEXICO EARLY THIS MORNING...ON THE NRN EDGE OF A 150 KT
UPPER JET AXIS THROUGH NRN MEXICO (SLIGHTLY STRONGER THAN FORECAST
THE PAST SEVERAL DAY...AND HAVING SERIOUS RAMIFICATIONS ON THE
FORECAST THROUGH THE REST OF THE WEEK). MEANWHILE...A SECONDARY NRN
STREAM PV ANOMALY WAS DIVING SOUTH THROUGH SRN ALBERTA...AND THE
EVENTUAL INTERACTION BETWEEN THESE TWO ANOMALIES WILL BE A KEY
FEATURE IN THE EVOLUTION OF THE DEEP CYCLONGENIC EVENT OVER THE
LOWER MISSOURI RIVER VALLEY THROUGH THE END OF THE WEEK.

IN THE NEAR TERM...A WARM/QUASI-STATIONARY FRONT ALIGNED JUST SOUTH
OF THE CWA BORDER TO THE SOUTH...THEN ARCING BACK THROUGH SOUTH
CENTRAL KANSAS AND INTO SWRN OKLAHOMA TO THE PRIMARY SFC LOW. A VERY
EVIDENT LEAD SHORTWAVE IN SERN KANSAS ON THE NOSE OF THE IMPINGING
JET AXIS (AND COLLOCATED VERY WELL WITH THE FAVORABLE LEFT FRONT
DIFFLUENT REGION) HAS INDUCED DEEP LAYER ISENTROPIC LIFT WITH AN
UNSEASONABLY HIGH THETA-E AIRMASS ADVECTING NORTH WITH A 35KT LLJ
AXIS. TSTM AND LIGHTNING ACTIVITY HAS BECOME FAR MORE PREVALENT
SINCE LAST EVENING...AND MODEL FORECAST SOUNDINGS SUPPORT AMPLE
MUCAPES ASSOCIATED WITH THE WARM SATURATED H8 +4C TO +6C
TEMPERATURES BENEATH SUFFICIENT ELEVATED LAPSE RATES THROUGH AT
LEAST THIS MORNING (WITH SOME MEASURE OF SUBSIDENCE AND DRYING
DURING THE AFTERNOON HOURS). FOR SIMPLICITY SAKE...JUST KEPT
STRAIGHT CATEGORICAL POPS GOING THROUGHOUT THE DAYLIGHT
HOURS...THOUGH CERTAINLY A GOOD BREAK IN PRECIPITATION SHOULD BE
EXPECTED FOR PARTS OF THE AFTERNOON AND EVENING HOURS. WITH THE
POSSIBLE EXCEPTION OF A FEW LOCATIONS IMMEDIATELY ALONG THE IOWA
BORDER...THE ENTIRE AREA REMAINS ABOVE FREEZING (AND EVEN DEWPOINTS
AND WET BULB TEMPERATURES AOA FREEZING)...AND FEEL ICING POTENTIAL
IS NEARLY NEGLIGIBLE THROUGH THIS EVENING. TEMPERATURES ACROSS THE
AREA WILL BE HIGHLY VARIABLE...WITH LOWER 50S LURKING NOT FAR TO THE
SOUTH...YET THE AFOREMENTIONED BOUNDARY BECOMING REINFORCED BY
PRECIPITATION. THERE IS A VERY GOOD CHANCE THAT ONCE THE BACK EDGE
OF THE CONVECTION LIFTS INTO NRN MISSOURI LATER THIS AFTERNOON...A
DISCRETE JUMP IN THE BOUNDARY LOCATION (AND HENCE TEMPERATURES)
WOULD OCCUR. HAVE DEPICTED A 20+ DEGREE RANGE ACROSS THE CWA FOR
THIS POSSIBILITY.

WILL CONTINUE WILL A HYDROLOGIC OUTLOOK (ESF) IN LIEU OF A FLOOD
WATCH FOR THE ENTIRE AREA THROUGH THURSDAY. INITIAL ROUNDS OF
CONVECTION THIS MORNING WILL ONLY PRIME PARTIALLY FROZEN SOILS FOR
INCREASED RUNOFF IN NEAR FUTURE RAIN EVENTS TONIGHT. GENERAL MODEL
TREND (AND A GOOD CONCEPTUAL FIT) IS TO FOCUS TO MOST ROBUST
CONVECTION FROM THE I-44 CORRIDOR THROUGH CNTRL MISSOURI TONIGHT.
WITH INCREASING MERIDIONAL FLOW...FEEL MAIN CORRIDOR MAY ACTUALLY
ALIGN SLIGHTLY FURTHER WEST...AND MANY BASINS ACROSS THE CWA MAY BE
SUSCEPTIBLE (ESPECIALLY THOSE WITH MORE FROZEN GROUND).

MINOR TREND CHANGES IN MODEL OUTPUT OVER THE PAST 12 HOURS HAS
CREATED HAVOC ON THE ENTIRE FORECAST PROCESS FOR THE REMAINDER OF
THE WEEK. FROM THE BEST THAT CAN BE PULLED FROM 00Z OBSERVATIONS AND
MODEL INITIALIZATIONS...IT APPEARS A STRONGER AND MORE EASTWARD
EXTENDED SUBTROPICAL JET MAY BE RESPONSIBLE FOR PULLING THE
AFOREMENTIONED SRN PV ANOMALIES FURTHER EAST INTO SRN MISSOURI...AND
KEEPING THIS ANOMALY CENTER MORE DISCONNECTED FROM THE NRN ANOMALY
MUCH LONGER (THERE MAY ALSO BE SOME CONVECTIVELY INDUCED INFLUENCE
ON PULLING THE ANOMALY FURTHER EAST AS WELL). ASSUMING THIS SCENARIO
PLAYS OUT...THE MOST INTENSE SFC CYCLOGENESIS WOULD OCCUR FROM THE
OZARKS THROUGH NERN MISSOURI THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. THIS WOULD PULL THE CRITICAL INVERTED TROUGH MUCH FURTHER
EAST THAN PREVIOUSLY ANTICIPATED...PLACING A LARGE PORTION OF THE
FORECAST AREA IN OR CLOSE TO THE MORE PREFERRED DEFORMATION
BAND...CHARACTERIZED BY STRONGER H7-H5 UVV AND LAYERED
FRONTOGENETICAL FORCING NORTHWEST OF THE PRIMARY PV ANOMALY AND
TROPOPAUSE UNDULATION (TRACKING FROM CNTRL OKLAHOMA THROUGH ERN
KANSAS/WRN MISSOURI...AND INTO WRN IOWA AND SRN MINNESOTA).
PARTICULARLY DISCONCERTING IS CROSS SECTION ANALYSIS INDICATING SOME
BRIEF PERIODS OF LAYERED FRONTOGENETICAL FORCING AND NEGATIVE EPV
COINCIDENT IN A STATICALLY UNSTABLE ATMOSPHERE...SUGGESTING
MESOSCALE BANDING ENHANCEMENT. FEEL THE WORST CONDITIONS WOULD ALIGN
ON THE NORTHERN PERIPHERY OF A CLASSIC OCCLUDING TROWAL SIGNATURE
INTERSECTING THE INVERTED TROUGH (BASICALLY SETTING UP OVER THE
KANSAS CITY METRO LATE THURSDAY AFTERNOON...AND LIFTING INTO SWRN
IOWA THURSDAY NIGHT). THIS COULD NOT COME AT A WORSE TIME GIVEN THE
PEAK TRAVEL DURING THE HOLIDAY...AND HAVE ISSUED A WINTER STORM
WATCH AS THE FIRST HEADS UP.

SECONDARY NRN STREAM PV ANOMALY PROPAGATES SOUTHEAST INTO THE PLAINS
BY FRIDAY MORNING...AND ALMOST IN A FUJIWARA EFFECT CONSOLIDATES
INTO A SINGLE BAROTROPICALLY STACKED ENTITY THROUGH FRIDAY
AFTERNOON. AS THIS PROCESS UNFOLDS...SEVERAL ENERGY PACKETS ROTATING
ABOUT THE MAIN VORTEX CENTER SHOULD PROVIDE SUFFICIENT LIFT WITHIN A
DEEPER COLDER SATURATED ENVIRONMENT TO FORCE NUMEROUS SNOW SHOWERS
THROUGHOUT THE DAY FRIDAY (AND LIKELY INTO SATURDAY AS WELL). MOST
LIKELY NOT NEARLY AS INTENSE AS BRIEF MODERATE TO HEAVY SNOWS
THURSDAY EVENING...AN ADDITIONAL SEVERAL INCHES OF ACCUMULATION WILL
LOCALLY BE LIKELY INTO THE WEEKEND. WITH EXPECTED EXTENSIVE SNOW
PACK...HAVE CUT BELOW MOST GUIDANCE FOR THE UPCOMING WEEKEND.

21

&&

.AVIATION...

FOR THE 18Z TAF CYCLE...A NARROW LINE OR CLUSTER OF THUNDERSTORMS
MOVING NORTHEAST IN BETWEEN KMCI AND KMKC TERMINALS.  BASED ON
UPSTREAM OBSERVATIONS...CURRENT TREND OF IFR CIGS WILL
CONTINUE...BUT VISIBILITIES WILL INCREASE FROM LIFR TO IFR CATEGORY.
THREAT OF CONVECTION IS SHORT-LIVED...AND EXPECT THREAT OF TSRA TO
END IN THE 19-20Z TIMEFRAME.  A PERIOD OF LIGHT TO MODERATE RAIN
WITH IFR CIGS/VSBYS WILL CONTINUE FOR THE THROUGH
MID-AFTERNOON...THEN ALL TERMINALS SHOULD EXPERIENCE A BRIEF LULL IN
PRECIPITATION AS SHORTWAVE PASSAGE WILL BRING SUBSIDENCE...THUS
PRECIPITATION WILL TREND TOWARD DRIZZLE. A PERSISTENT PERIOD OF
MODERATE RAIN AND IFR CIGS/VSBYS WILL REDEVELOP BY 02-04Z AS ANOTHER
SHORTWAVE FEATURE ENHANCES BROADSCALE ISENTROPIC LIFT. PRECIPITATION
WILL CONTINUE INTO THE MORNING HOURS OF THE 24TH...WITH FORECAST
SOUNDINGS INDICATING SLEET MIXING WITH RAIN BY 16-17Z AT KMKC AND
KMCI...AND SNOW AT KSTJ. CIGS/VSESULT IN ABAND OF HEAVIER RAIN
MOVING NORTHEAST ACROSS T

SF

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     AFTERNOON FOR MOZ005>007-014>016-022>024-029>032-037>039-
     043>045-053-054.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON
     FOR MOZ001-002-011-012.

     WINTER STORM WATCH FROM THURSDAY MORNING THROUGH FRIDAY
     AFTERNOON FOR MOZ003-004-013-020-021-028.

KS...WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON
     FOR KSZ025-102.

     WINTER STORM WATCH FROM THURSDAY MORNING THROUGH FRIDAY
     AFTERNOON FOR KSZ057-060-103>105.

&&
Hazardous weather outlook, Dec 23, 1:02 PM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CST WED DEC 23 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-241915-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
102 PM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF
THE OUTLOOK AREA THIS AFTERNOON THROUGH TONIGHT. WHILE NO SEVERE WEATHER IS
EXPECTED...SMALL HAIL WILL BE POSSIBLE WITHIN THE MORE ROBUST STORMS
ALONG WITH POCKETS OF HEAVY RAINFALL. THE ADDITIONAL RAINFALL MAY LEAD TO
FURTHER LOCAL FLOODING OF CREEKS...STREAMS AND RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF EMBEDDED THUNDERSTORMS ONCE AGAIN EARLY THURSDAY
MORNING...GENERALLY SOUTH OF A KANSAS CITY TO KIRKSVILLE LINE. SIMILAR
TO TODAY...SEVERE WEATHER IS NOT EXPECTED BUT AREAS OF HEAVY RAINFALL
WILL BE POSSIBLE. WITH RAIN TODAY SATURATING SOILS ACROSS THE OUTLOOK
AREA...ANY ADDITIONAL HEAVY RAINFALL THURSDAY MORNING COULD LEAD TO
EXCESSIVE RUNOFF AND FURTHER FLOODING OF AREA RIVERS AND STREAMS.

AS LOW PRESSURE DEEPENS OVER NORTHWEST ARKANSAS THURSDAY
AFTERNOON...AND MOVES INTO NORTHEAST MISSOURI BY THURSDAY
NIGHT...COLDER AIR WILL QUICKLY BE PULLED EAST INTO THE MAJORITY OF
THE OUTLOOK AREA. THIS WILL CAUSE A RAPID TRANSITION FROM RAIN...TO A
WINTRY MIX OF RAIN...FREEZING RAIN...SLEET...AND EVENTUALLY ALL SNOW
THROUGHOUT THE DAY THURSDAY. LOCATIONS ACROSS FAR NORTHWEST MISSOURI
WOULD BE THE FIRST TO EXPERIENCE THIS MIX OF PRECIPITATION AS EARLY AS
EARLY THURSDAY AFTERNOON. MINOR ICE AND SLEET ACCUMULATIONS WILL BE
POSSIBLE THROUGHOUT THE DAYLIGHT HOURS...BEFORE THE CHANGE OVER TO
ALL SNOW BY MID TO LATE THURSDAY AFTERNOON. LOCATIONS ALONG THE
KANSAS AND MISSOURI STATE LINE MAY SEE THIS MIX OF RAIN...SLEET...AND
SNOW AS EARLY AS MID AFTERNOON THURSDAY...WITH POINTS FURTHER EAST
MISSOURI EXPERIENCING THE SLEET AND SNOW MIX LATER THURSDAY
AFTERNOON. MINOR ACCUMULATIONS OF SLEET MAY BE POSSIBLE BEFORE
SWITCHING TO ALL SNOW BY EARLY THURSDAY EVENING.

SNOW WILL CONTINUE FOR MUCH OF THE OUTLOOK AREA THROUGH THURSDAY
NIGHT...AND BECOME MOST PERSISTENT ACROSS NORTHERN MISSOURI
THROUGHOUT THE DAY FRIDAY. BRIEF PERIODS OF HEAVY SNOW WILL BE
POSSIBLE...ESPECIALLY THURSDAY EVENING FOR AREAS NORTH OF THE
MISSOURI RIVER. SNOWFALL ACCUMULATIONS MAY RANGE FROM AS LITTLE AS A
COUPLE INCHES OVER CENTRAL MISSOURI...TO AS MUCH AS 10 INCHES ALONG
THE IOWA BORDER WHEN ALL IS SAID AND DONE SATURDAY. EXACERBATING THE
WINTER STORM IMPACTS WILL BE THE INTRODUCTION OF STRONG WESTERLY TO
NORTHWESTERLY WINDS WITH THE SNOWFALL. SUSTAINED WINDS MAY REACH 30
MPH WITH HIGHER GUSTS ACROSS MUCH OF THE AREA...CREATING EXTENSIVE
BLOWING AND DRIFTING OF SNOW...SIGNIFICANTLY REDUCED
VISIBILITIES...AND NEAR BLIZZARD CONDITIONS. TRAVEL MAY BECOME
EXTREMELY DANGEROUS THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF MIXED
WINTER PRECIPITATION ONSET AND SNOWFALL TOTALS WOULD BE MUCH
APPRECIATED.

DEROCHE

In the hours before

Special weather statement, Dec 23, 11:17 AM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1117 AM CST WED DEC 23 2009

KSZ025-103>105-MOZ020-028-029-231745-
ATCHISON-BUCHANAN-CLAY-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE-
1117 AM CST WED DEC 23 2009

...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHWESTERN CLAY...
PLATTE...SOUTHEASTERN ATCHISON...SOUTHWESTERN BUCHANAN...WESTERN
JOHNSON AND WYANDOTTE COUNTIES UNTIL 1145 AM CST...

AT 1114 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLIAMSTOWN TO 5
MILES SOUTH OF DE SOTO...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  TONGANOXIE AROUND 1130 AM CST.
  SHAWNEE AND BONNER SPRINGS AROUND 1135 AM CST.
  LAKE QUIVIRA...EDWARDSVILLE AND BASEHOR AROUND 1140 AM CST.
  EASTON...LANSING AND LEAVENWORTH AROUND 1145 AM CST.

THE TOWNS OF CLEARVIEW CITY...RENO...JARBALO...HOLLIDAY...PIPER...
FAIRMOUNT...MAYWOOD...MUNCIE...WOLCOTT AND POMEROY ARE ALSO IN THE
PATH OF THESE STORMS.

LAT...LON 3939 9517 3966 9495 3937 9446 3879 9494
      3886 9506 3897 9505 3898 9507 3895 9510
      3896 9512 3896 9517 3899 9519

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:37 AM CSTWinter Storm WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more25 hr
Dec 23, 10:36 AM CSTRiver Flood WarningEAXCass, Henry, Johnson32 hr
Dec 23, 10:36 AM CSTRiver Flood WarningEAXBates, Cass, Henry48 hr
Dec 23, 11:17 AM CSTSpecial Weather StatementEAXPlatte28 min
Dec 23, 2:00 PM CSTRiver Flood WarningEAXJohnson, Pettis52 hr
Dec 23, 3:58 PM CSTWinter Storm WarningEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more42 hr
Dec 23, 3:26 PM CSTSpecial Weather StatementEAXLinn, Miami49 min
Dec 23, 4:20 PM CSTSpecial Weather StatementEAXMiami40 min

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.